Additive s-functional inequality and hom-derivations in Banach algebras

Choonkil Park, Jung Rye Lee, Xiaohong Zhang

Research output: Contribution to journalArticleResearchpeer-review

Abstract

In this paper, we introduce and solve the following additive s-functional inequality: ∥f(x+y)-f(x)-f(y)∥≤‖s(f(x-y)-f(x)-f(-y))‖,where s is a fixed nonzero complex number with

Original languageEnglish
Article number18
JournalJournal of Fixed Point Theory and Applications
Volume21
Issue number1
DOIs
StatePublished - 2019 Mar 1

Fingerprint

Functional Inequalities
Complex number
Banach algebra
Algebra

Keywords

  • Hyers–Ulam stability
  • additive s-functional inequality
  • direct method
  • fixed point method
  • hom-derivation in Banach algebra

Cite this

@article{825b12c3085448e5ba6b56871e6715ab,
title = "Additive s-functional inequality and hom-derivations in Banach algebras",
abstract = "In this paper, we introduce and solve the following additive s-functional inequality: ∥f(x+y)-f(x)-f(y)∥≤‖s(f(x-y)-f(x)-f(-y))‖,where s is a fixed nonzero complex number with",
keywords = "Hyers–Ulam stability, additive s-functional inequality, direct method, fixed point method, hom-derivation in Banach algebra",
author = "Choonkil Park and Lee, {Jung Rye} and Xiaohong Zhang",
year = "2019",
month = "3",
day = "1",
doi = "10.1007/s11784-018-0652-0",
language = "English",
volume = "21",
journal = "Journal of Fixed Point Theory and Applications",
issn = "1661-7738",
number = "1",

}

Additive s-functional inequality and hom-derivations in Banach algebras. / Park, Choonkil; Lee, Jung Rye; Zhang, Xiaohong.

In: Journal of Fixed Point Theory and Applications, Vol. 21, No. 1, 18, 01.03.2019.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Additive s-functional inequality and hom-derivations in Banach algebras

AU - Park, Choonkil

AU - Lee, Jung Rye

AU - Zhang, Xiaohong

PY - 2019/3/1

Y1 - 2019/3/1

N2 - In this paper, we introduce and solve the following additive s-functional inequality: ∥f(x+y)-f(x)-f(y)∥≤‖s(f(x-y)-f(x)-f(-y))‖,where s is a fixed nonzero complex number with

AB - In this paper, we introduce and solve the following additive s-functional inequality: ∥f(x+y)-f(x)-f(y)∥≤‖s(f(x-y)-f(x)-f(-y))‖,where s is a fixed nonzero complex number with

KW - Hyers–Ulam stability

KW - additive s-functional inequality

KW - direct method

KW - fixed point method

KW - hom-derivation in Banach algebra

UR - http://www.scopus.com/inward/record.url?scp=85060206220&partnerID=8YFLogxK

U2 - 10.1007/s11784-018-0652-0

DO - 10.1007/s11784-018-0652-0

M3 - Article

VL - 21

JO - Journal of Fixed Point Theory and Applications

JF - Journal of Fixed Point Theory and Applications

SN - 1661-7738

IS - 1

M1 - 18

ER -